Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from fever, dry cough, runny nose. Fever recurring upon stopping crocin

i am suffereing from fewer , dry cough and running nose , i took crocin that time fewer was between 99 - 100 .
after three days no running nose , dry cough and fever gone up to 101 - 101.8 max . as per dr. priscription i took zifi200 4 tab for two days continued crocin i was fine and discontinue to take crocin ,next day again fewer gone up to 101.8 .
kindly advice what to do.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
hello chandan
you should have taken antibiotic ZIFI (cefexime) for 5 days.that is the minimum duration of course .
antibiotic needs to be taken for some duration that is different for different salt.
Now what u can do is take this prescription ---
Tab. Zifi 200mg twice daily for 5 days
Tab. Ebast DC twice daily for 5 days
Tab. Chymoral plus three times a day for 5 days
Multivitamin for 5 days
Tab. Crocin sos (if required for fever)
follow up after 5 days
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor